# SDR 113AX62603

- Difficulty date: June 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 39,219 hours, 40,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1144301167
- Condition: Cracked
- Location: Fuselage
- Part time: 39,219 hours, 40,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W STRUCTURAL INSPECTION 53-10-02, FOUND .5 INCH CRACK IN OUTER FLANGE RADIUS OF INTERCOSTAL PN 114-430116-7 AT STATION NR 498.25 AND ADJACENT TO THE CARGO DOOR AFT UPPER GAS STRUT ATTACH BRACKET MOUNTED TO THE DOOR FRAME.
